# SDR USAA950094

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Wiring
- Condition: Failed
- Location: Rt Elev
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - FLT 1860 - EN ROUTE TO PIT, FLIGHT LOST ELEVATOR FEEL PITOT HEAT.  FLIGHT DIVERTED TO IND, DUE TO ICING SITUATION AT PIT.  LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED WIRE IN CONNECTOR AT RIGHT ELEVATOR PITOT PROBE.  HEAT TEST CHECKS GOOD.  (Z)
